# SDR 2001UALA02022

- Difficulty date: September 9, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 412 TO STATION 434 FUSELAGE SKIN CORRODED AT STRINGER 39R.  MAJOR REPAIR ACCOMPLISHED IN ACCORDANCE WITH BAC DWG 141T3220-20 AND 141T3221-3 AND SRM 53-00-03.
